# SDR SWIA202052591

- Difficulty date: August 14, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clamp
- Condition: Damaged
- Location: Wire Harness
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD TRAILING EDGE, FOUND (7) TOTAL DAMAGED/TORN/DETERIORATED, YELLOW ADEL CUSHION CLAMPS ON ELECTRICAL HARNESS.  (2EA) BETWEEN WS 163.00 -170.63 JUST INBOARD OF RT OUTBOARD FLAP (INBOARD) ACTUATOR AND (5EA) BETWEEN THE TWO OUTBOARD MULT-FUNCTION SPOILER ACTUATORS (FLAGGED).  C-CHECK RO 9/20/2020.  REMOVED AND INSTALLED NEW 7 EA YELLOW ADEL CUSHION CLAMPS, REFERENCE CRJ700 AMM.
